# SDR AMTA200400988

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING NR 3 SLAT, AFT SIDE, UPPER MID AREA HAS SEVERAL AREAS WITH DELAMINTION.  REPAIRED NR 2 SLAT DELAMINATE AREA, LOWER INBOARD SURFACE IAW B757 SRM 51-70-10, REPAIR 7 FIG 16. (M)
